# SDR CA111130011

- Difficulty date: November 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 222U
- Aircraft time: 8,686 hours
- Engine: Lyc LTS101750C1
- System (JASC): 6220 · Main Rotor Head
- Part: Arm
- Part number: 222031604129
- Condition: Damaged
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION OF THE ARM ASSY, IT WAS FOUND THAT THE INNER SURFACE AT THE AREA SURROUNDING THE FLOATING BUSHING HAD SEVERE MECHANICAL DAMAGE.  DAMAGE WAS FOUND TO 50 PERCENT OF THE CIRCUMFERENCE OF THE AFFECTED AREA.
